# SDR MASA2016101212449

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15047
- Aircraft time: 15,803 hours, 15,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4D BULKHEAD EXIT SIGN WILL NOT ILLUMINATE.  REPLACED BATTERY PACK
